Abstract and Applied Analysis

On Some Generalizations of Commuting Mappings

Mohammad Ali Alghamdi, Stojan Radenović, and Naseer Shahzad

Full-text: Open access

Abstract

It is shown that occasionally J H operators as well as occasionally weakly biased mappings reduce to weakly compatible mappings in the presence of a unique point of coincidence (and a unique common fixed point) of the given maps.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 952052, 6 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495627

Digital Object Identifier
doi:10.1155/2012/952052

Mathematical Reviews number (MathSciNet)
MR2872317

Zentralblatt MATH identifier
06021008

Citation

Alghamdi, Mohammad Ali; Radenović, Stojan; Shahzad, Naseer. On Some Generalizations of Commuting Mappings. Abstr. Appl. Anal. 2012 (2012), Article ID 952052, 6 pages. doi:10.1155/2012/952052. https://projecteuclid.org/euclid.aaa/1355495627


Export citation

References

  • G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976.
  • S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications Institut Mathématique, vol. 32(46), pp. 149–153, 1982.
  • G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986.
  • G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996.
  • G. Jungck and H. K. Pathak, “Fixed points via “biased maps”,” Proceedings of the American Mathematical Society, vol. 123, no. 7, pp. 2049–2060, 1995.
  • M. A. Al-Thagafi and N. Shahzad, “Generalized \emphI-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica (English Series), vol. 24, no. 5, pp. 867–876, 2008.
  • M. A. Al-Thagafi and N. Shahzad, “A note on occasionally weakly compatible maps,” International Journal of Mathematical Analysis, vol. 3, no. 1–4, pp. 55–58, 2009.
  • M. Abbas and B. E. Rhoades, “Common fixed point theorems for occasionally weakly compatible mappings satisfying a generalized contractive condition,” Mathematical Communications, vol. 13, no. 2, pp. 295–301, 2008.
  • A. Bhatt, H. Chandra, and D. R. Sahu, “Common fixed point theorems for occasionally weakly compatible mappings under relaxed conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 73, no. 1, pp. 176–182, 2010.
  • H. Bouhadjera and Ch. Godet-Thobie, “Common fixed point theorems for čommentComment on ref. [4?]: Please update the information of these references [4,5?], if possible. occasionally weakly compatible maps,” http://arxiv.org/abs/0812.3734.
  • M. Imdad and A. H. Soliman, “Some common fixed point theorems for a pair of tangential mappings in symmetric spaces,” Applied Mathematics Letters, vol. 23, no. 4, pp. 351–355, 2010.
  • G. Jungck and B. E. Rhoades, “Fixed point theorems for occasionally weakly compatible mappings,” Fixed Point Theory, vol. 7, no. 2, pp. 287–296, 2006.
  • G. Jungck and B. E. Rhoades, “Erratum: “Fixed point theorems for occasionally weakly compatible mappings” [Fixed Point Theory, vol. 7 (2006), no. 2, 287–296],” Fixed Point Theory, vol. 9, no. 1, pp. 383–384, 2008.
  • N. Hussain, M. A. Khamsi, and A. Latif, “Common fixed points for $\mathcal{J}\mathcal{H}$-operators and occasionally weakly biased pairs under relaxed conditions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 6, pp. 2133–2140, 2011.
  • L. Ciric, B. Samet, and C. Vetro, “Common fixed point theorems for families of occasionally weakly compatible mappings,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 631–636, 2011.
  • C. Di Bari and C. Vetro, “Common fixed point theorems for weakly compatible maps satisfying a general contractive condition,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 891375, 8 pages, 2008.
  • C. Vetro, “Some fixed point theorems for occasionally weakly compatible mappings in probabilistic semi-metric spaces,” International Journal of Modern Mathematics, vol. 4, no. 3, pp. 277–284, 2009.
  • C. Vetro, “On Branciari's theorem for weakly compatible mappings,” Applied Mathematics Letters, vol. 23, no. 6, pp. 700–705, 2010.
  • H. K. Pathak and N. Hussain, “Common fixed points for $\mathcal{P}$-operator pair with applications,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3137–3143, 2010.
  • M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008.
  • D. \DH orić, Z. Kadelburg, and S. Radenović, “A note on occasionally weakly compatible mappings and common fixed points,” Fixed Point Theory. Accepted.